Hi for a year and a half I havnt been able to experience physical pleasure. I am on antiphycotics for phycosis which was impacting my sex life so my doctor put me on buspirone when i was first on it orgasms were very pleasurable this went on for a year or two but then my antiphycotics needed to be increased. After this orgasm.was less pleasureable so I asked for the doctor to lower my antiphycotics. She did this but the pleasure just keept on lowering untill.there was no pleasure left and its not just sexual pleasure non sexual pleasure that's physical.is gone too. I dont know whats.wrong with me and the doctors I'm.seen. dont know.aswell. whats wrong with me? Am I like this from taking buspirone for too long? Does anyone know what I can do to solve.this problem? I can feel sensations just no pleasure at all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.